MAUDE Adverse Event Report: ST PAUL CADD ADMINISTRATION SETS - FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD ADMINISTRATION SETS - FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7383-24
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
Information was received indicating that a smiths medical cadd administration set was being used with pumps which were constantly giving error messages such as "air in the system".The pumps and batteries were replaced several times as it was initially assumed that the problem was with the pumps.The error messages persisted even with new pumps and batteries.The nurses were well trained and had been with the patients for a long time, so that excluded application errors.The administration set was changed and the pumps ran without errors.
 
Additional Manufacturer Narrative
Other text: additional information h6, h10.This remediation mdr was generated under protocol(b)(4), as a result of warning letter cms# (b)(4).No problems or issues were identified during the device history record review.Three-hundred forty-five samples were received in their boxes within their original packaging.Visual inspection was performed at 12 to 16 inches under normal conditions of illumination.No abnormalities were detected during visual inspection.During the functional testing, fifty samples were primed without difficulty and no alarms were activated; the water could pass through the entire device.The failure mode was not confirmed.Root cause cannot be determined since the complaint was not confirmed due to the fact the returned samples were tested and successfully passed., corrected data: d1.

Brand Name
CADD ADMINISTRATION SETS - FLOW STOP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
david halverson
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key11957959
Report Number3012307300-2021-05715
Device Sequence Number1403420
Product Code FPA
UDI-Device Identifier10610586027475
UDI-Public10610586027475
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/19/2025
Device Model Number21-7383-24
Device Catalogue Number21-7383-24
Device Lot Number3971522
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2021
Supplement Date Received by Manufacturer04/26/2023
Initial Report FDA Received Date06/08/2021
Supplement Report FDA Received Date05/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown